| Model Number |
MCH-1000(m) |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A cardioquip (cq) customer notified cq service that the internal tubing of this device was suspected of contamination.The customer conducted hpc testing to provide a quantitative assessment of water quality.No patient involvement was reported.Hpc test results outside of cq specifications for water quality were received on 09/09/2026, indicating device contamination.
Additional Manufacturer Narrative
A cardioquip technician submitted photos of tubing to epidemiology for investigation during a device inspection.Due to the discoloration of the tubing, epidemiology recommended that the device receive hpc testing to provide a quantitative assessment of water quality.Following test results outside of cardioquip specifications, cardioquip recommended that either (1) the customer reperform cleaning and disinfection procedures detailed in the ifu and reperform hpc testing, (2) the device receive an internal water pathway replacement, or (3) the customer participate in cardioquip's trade-in program.The customer chose to perform an internal water pathway replacement to repair the device.